# SDR A6WA2018080645958

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 34,669 hours, 33,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31907
- Condition: Cracked
- Location: Assist Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF A CRACKED DRAG ANGLE REPAIR, AFT RISER WEB FOUND TO BE CRACKED BY THE ASSIST MOTOR YOKE.    REPAIRED PAX DOOR AFT WEB RISER IAW SUPP 15-310
